# SDR RAAA97E8007

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 97-107
- Part time: 73,666 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND ELEVATOR TRIM SHAFT OUTBOARD BEARING SUPPORT WEB CRACKED UNDER COCKPIT FLOOR AT FS 107, BL 40R, WL 123 TO FS 97, WL 113.  REPAIRED PER SRM 51-3-2, FIG. 1, SHEET 2.
